On the axiomatic rank of varieties generated by a semigroup or monoid with one defining relation.
Semigroup forum, Tome 39 (1989) no. 2, pp. 17-38
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
varieties of semigroups, finite axiomatic rank, finitely based, finitely- generated semigroup, finitely based monoid variety
@article{SF_1989__39_2_134971,
author = {L.M. Shneerson},
title = {On the axiomatic rank of varieties generated by a semigroup or monoid with one defining relation.},
journal = {Semigroup forum},
pages = {17--38},
year = {1989},
volume = {39},
number = {2},
zbl = {0671.20056},
url = {http://geodesic.mathdoc.fr/item/SF_1989__39_2_134971/}
}
L.M. Shneerson. On the axiomatic rank of varieties generated by a semigroup or monoid with one defining relation.. Semigroup forum, Tome 39 (1989) no. 2, pp. 17-38. http://geodesic.mathdoc.fr/item/SF_1989__39_2_134971/